Communications in Mathematical Physics

The motion of Kaluza-Klein monopoles

P. J. Ruback

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 107, Number 1 (1986), 93-102.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104115933

Mathematical Reviews number (MathSciNet)
MR0861885

Zentralblatt MATH identifier
0603.58045

Subjects
Primary: 53C80: Applications to physics
Secondary: 83E15: Kaluza-Klein and other higher-dimensional theories

Citation

Ruback, P. J. The motion of Kaluza-Klein monopoles. Comm. Math. Phys. 107 (1986), no. 1, 93--102. https://projecteuclid.org/euclid.cmp/1104115933


Export citation